| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 4.0mmx40mmx135cm sterling balloon catheter was advanced for dilation.However, during first inflation at 6 atmospheres, the balloon ruptured.The device was removed and the procedure was completed with a different device.There were no patient complications reported and the patient was in good condition.